# SDR 2001UALA02091

- Difficulty date: August 26, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 24,819 hours, 5,802 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Bearing
- Part number: 213W31501
- Condition: Worn
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

VIBRATION REPORTED IN CLIMB STARTING AT FL200.  VIBRATION COMING FROM COCKPIT FLOOR AND ROW 12 FWD IN PAX CABIN.  UPON LEVEL OFF FL300, VIBRATION DID NOT GO AWAY, WITH CABIN CREW REPORTING IT WAS GETTING WORSE.  DUMPED FUEL AND RETURN TO IAD.  INSPECTED AIRFRAME AND FOUND WORN BEARING AT INBOARD END CAP OF RIGHT PACK RAM AIR INLET DOOR TORQUE TUBE.  REPLACED END CAP.  AIRCRAFT RETURNED TO REVENUE SERVICE WITHOUT FURTHER VIBRATION REPORT.
